# SDR CA960502049

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337G
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Condition: Fractured
- Location: Rear Eng
- Part time: 130 hours
- Stage of operation: CL
- Nature of condition: J, R
- Precautionary procedure: A, E

## Discrepancy

(CAN) CLIMBING THROUGH 5,200 FEET, REAR ENGINE RPM STARTED FLUCTUATING 200-300 RPM. OIL PRESSURE DROPPED TO ZERO, ENGINE FEATHERED. ENGINE TEARDOWN REVEALED BROKEN PISTON PIN. SUPERIOR AIR PART.
